# SDR AALA2020011439031

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 21,596 hours, 4,463 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR DAMPER REQUIRED REPLACEMENT. MAINTENANCE REPLACED DOOR DAMPER PER AMM 52-22-14.
